×

Found 89 Documents (Results 1–89)

Wave turbulence and complete integrability. (English) Zbl 1442.35419

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 39-93 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Integrable nonlocal reductions. (English) Zbl 1421.35336

Kac, Victor G. (ed.) et al., Symmetries, differential equations and applications. SDEA-III, Istanbul, Turkey, August 14–17, 2017. Selected papers based on the presentations at the conference. Cham: Springer. Springer Proc. Math. Stat. 266, 27-52 (2018).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Darboux transformation for the NLS equation. (English) Zbl 1218.45005

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 254-263 (2010).
MSC:  45E10 35Q55 34L05
PDFBibTeX XMLCite

Analytic smoothing effects for nonlocal nonlinear Schrödinger equations in two space dimensions. (English) Zbl 1038.35117

Begehr, Heinrich G. W. (ed.) et al., Proceedings of the second ISAAC congress. Vol. 1. Proceedings of the International Society for Analysis, its Applications and Computation congress, Fukuoka, Japan, August 16–21, 1999. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-6597-6/hbk). Int. Soc. Anal. Appl. Comput. 7, 635-641 (2000).
MSC:  35Q55 35B60 35M10
PDFBibTeX XMLCite

The splitting method for solving a system of time-dependent nonlinear equations of Schrödinger type. (English. Russian original) Zbl 0719.65089

U.S.S.R. Comput. Math. Math. Phys. 29, No. 6, 160-166 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 12, 1830-1838 (1989).
PDFBibTeX XMLCite
Full Text: DOI

Method of total approximation for the solution of a system of nonstationary nonlinear equations of Schrödinger type in the multidimensional case. (English. Russian original) Zbl 0666.65087

Lith. Math. J. 28, No. 2, 152-162 (1988); translation from Lit. Mat. Sb. 28, No. 2, 285-298 (1988).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software